# SDR A6WA202009287296

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 37,998 hours, 36,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621.00.  RT INTERCOSTAL AT RBL 45.70 & S 14R HAS A CRACK.  AIRCRAFT REMOVED FROM SERVICE.  FABRICATED INTERCOSTAL P/N 601-35012-52 OUT OF .050" 7075 T6, REF SRM 53-61-17 REV 38.  INSTALLED RT INTERCOSTAL, REF SRM 51-42-21 REV 38.
